# SDR DL76G002038

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 40,619 hours, 11,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, F/A'S REPORTED BURNING RUBBER ODOR IN AFT CABIN, RIGHT SIDE, LAST ROW OF SEATS NEAR CLOSET.  IT QUICKLY DISSIPATED AND DID NOT RETURN.  INSPECTED AFT CABIN, LAV, GALLEY, EEMK KIT AND ROCKWELL COLLINS EQUIPMENT.  NO ODORS OR DEFECTS NOTED.
